See Alike in...

Alike App

Browser

Silvio

543d

since my doctor recommended I stop taking highblood pressure medicine I've seem to have had a headache that comes and goes all the last week ...I don't think this is normal

Top reply
    • DieselWeasel

      541d

      You are supposed to taper off. If you stopped abruptly you may get what's called a rebound effect. It will pass soon. Also many BP medications carry the added benefits of suppressing migraines.

    • DieselWeasel

      541d

      You are supposed to taper off. If you stopped abruptly you may get what's called a rebound effect. It will pass soon. Also many BP medications carry the added benefits of suppressing migraines.

    • IAmTired247

      541d

      Maybe you are experiencing a withdrawal? Did you just go cold turkey with the medication or was it a slow pace with lower doses until nothing at all?

    • Silvio

      542d

      I just checked my blood pressure and it's 129 over 75 that's not too high

    • mack10

      542d

      Balance exercise with sleep. The more you exercise the more you need to sleep.

      • Silvio

        542d

        @mack10 I try to get on the treadmil every other day for a power walk of 4 miles

    • BipolarOkie

      542d

      Your blood pressure will give you headaches when not controlled. They shouldn't have just stopped you they should have tapered you off while monitoring your reaction to this. Talk to your provider and tell them about your headaches and that you aren't confident in stopping meds cold turkey. This could lead to really bad health consequences

      • Silvio

        541d

        @BipolarOkie well I was only on high blood pressure medicine for 20 days till I saw my doctor he's the one that said I might not have it ..he didn't believe i had it

      • Silvio

        542d

        @BipolarOkie he told me he doesn't thi k I even needed it ...so I'm gonna see him tomorrow but I'm not sure exactly what is gonna be said...he says my blood pressure is usually around 130 80 he says that's normal..

      • mack10

        542d

        @BipolarOkie 👍

    • McVape

      543d

      Good luck that. Always helpful to take action. My BP is 150 over 90. But that's down somewhat from when I started the Lisinopril.

      • Silvio

        542d

        @McVape that's high ....high blood pressure always worries me but I just try to eat only healthy and exercise ...how do you manage your HBP

        • Mahay

          542d

          @Silvio The delta 8 don’t have thc in them try that

    • McVape

      543d

      Or try edibles.

      • Silvio

        543d

        @McVape I can't do edibles due to my job ...my company offers free service with therapy I think i might need to start going to those meetings

    • McVape

      543d

      To me it seems like stress and anxiety could be leading to the headaches. Doing anything like meditation.

    • McVape

      543d

      Your doctor suggested you stop talking meds. You sound like your doing well. What reason did the doctor give? Headaches are not good.

      • Silvio

        543d

        @McVape well they were under the impression that I had high blood pressure at first and my doctor was doing nothing for me at all all of the appointments were months away I was supposed to get a stress test almost 2 months ago still hasn't happened...so I decided to get a new doctor and they thought I didn't have blood pressure but stress and anxiety ...so I was told to stop taking my medicine and monitor my blood pressure and it's actually normal with my change in diet and eating healthy food and lots of exercise...but recently since I stopped taking my lisnopril I feel like a constant headache that comes and goes but always comes and goes ..it make me nervous

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion